Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

guys, Im hurting down there constantly, cud this have to do with accutane at all???? TIA

Share this post


Link to post
Share on other sites

oh sorry i havent been online in a while--actually wierd thing is i stopped taking my multivitamin and the pain dissappeared--strange huh?wasnt the accutane after all!!!!!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×